# SDR UALA2012030101291

- Difficulty date: February 29, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 70,473 hours, 26,409 cycles
- Engine: Pwa PW2037
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Scratched
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L WINDOW HAS MANY DEEP SCRATCHES.  REPLACED DOOR MOUNTED WINDOW IAW AMM.
